# SDR MASA2010122401547

- Difficulty date: December 23, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 31,738 hours, 24,625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SVC DOOR CAUTION IN DESCENT.  MX RE-RIGGED THE OUTER HANDLE PROX SWITCH.
